MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303393
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 10ml ll w/twinpak device label content was incorrect.The following information was provided by the initial reporter: material: 303393.Batch#: 5065846.Verbatim: rcc received a complaint via email.Complaint reference #: (b)(4).Correspondence language: english.Cat# of product being complained: bd303392.Description of product: syringe 5cc w/cannula st intlink 100ea/bx 4bx/ca.Lot or s/n: (b)(6) complaint category: labelling issue.Reportable: no.Incident date: (b)(6) 2025.Hospital complaint reference #: details of complaint (reported issue): "it was brought to my attention there¿s mis-label on the packaging for the 5ml syringe ref 303392.We have 7bx of 303392 (97317) 5ml but inside of the packaging is the 303393 (60902)10ml.We would like to return these; can you provide a credit for these and rga paperwork for return." please note: incident date unknown.Photos will be sent via separate email.Complaint noticed: prior to use.Problem frequency: 1st time.Customer exposure: patient injury: no.Has xxx been informed? unknown.Qty affected: (b)(4).Samples available? no.Is customer requesting an rga? no.Return qty:.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Label content incorrect.No sample or photo was provided to the quality team for evaluation.However, based on previous investigations, it was confirmed that the packages contained 10ml syringes.The issue identified was a labeling discrepancy, as the top web labeling on all packages incorrectly indicated 5ml instead of 10ml.Potential root cause for the incorrect top web defect is associated with the packaging process.A corrective and preventive action (capa) will be initiated to address the issue and prevent recurrence.Furthermore, a device history record review was completed for provided lot number 5065846.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
INTERLINK LUER-LOK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22248455
Report Number1213809-2025-00415
Device Sequence Number18150561
Product Code FMI
UDI-Device Identifier00382903033935
UDI-Public(01)00382903033935(11)250306(17)300228(10)5065846
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303393
Device Lot Number5065846
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown